# SDR 95ZZZX4207

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS25125E3
- Condition: Seized
- Location: Mlg Up
- Part time: 5,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR POSITION SWITCH FROZEN IN THE 'UP' POSITION DURING FLIGHT, MANUAL GEAR EXTENSION REQUIRED TO LOWER GEAR.
